U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

what are lactare tablets side effects?

1 doctor answer3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Lactare: After researching this, it appears that Lactare is an Ayurvedic medication that is sold in India. Several articles indicated that there were no reported side effects. However one Ayurvedcharya described potential for an allergic reaction.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Related questions

A 29-year-old member asked:
2 doctor answers4 doctors weighed in
A 31-year-old member asked:
1 doctor answer1 doctor weighed in
A 34-year-old female asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 10, 2020

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.